I started taking birth control for the first time, and I'm on my 16th pill. A few days ago, I started having light, brown discharge. It's gotten worse, and now I feel like I have my period (which I shouldn't have for another week or so) as far as cramps, and what I thought was discharge now looks like spotting or almost my period. I've also had an uncontrollable bladder the past week. Is this normal or does it mean anything?
TwoStarz, bleeding in between is a side effect of birth control pills, especially during the first 3 months. This is called breakthrough bleeding. Your body might take a while to adjust to the pills but ultimately your body will fall in line with the pills' schedule.
I have never seen uncontrollable bladder mentioned as a side effect. That does not say that it is impossible. Did you read the insert that came with hte pill pack? It might be boring but it is still important information.
You might also have picked up an UTI or bladder infection.